Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Switched From Rytary Back To Sinemet? If So What Was The Resullt?

Has Anyone Switched From Rytary Back To Sinemet? If So What Was The Resullt?

A MyParkinsonsTeam Member said:

Then you need to tell your doctor this. It took changing the amount and the times per day that I took Sinemet. And this just takes time to get it right! Don't
give up and don't worry you are bothering your doctor. If he or she is bothered,
find a new doctor!

posted over 1 year ago
A MyParkinsonsTeam Member said:

I tried to use Rytary and it made me nauseous. So, I went back to sinemet CR. I seem to be able to tolerate it. Neither drug helps me very much with my symptoms.

posted over 1 year ago
A MyParkinsonsTeam Member said:

Thanks for the suggestion.

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in